Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Some rational maps whose Julia sets are not locally connected

Author: P. Roesch
Journal: Conform. Geom. Dyn. 10 (2006), 125-135
MSC (2000): Primary 37F50; Secondary 37F10
Published electronically: July 6, 2006
MathSciNet review: 2237276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe examples of rational maps which are not topologically conjugate to a polynomial and whose Julia sets are connected but not locally connected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F50, 37F10

Retrieve articles in all journals with MSC (2000): 37F50, 37F10

Additional Information

P. Roesch
Affiliation: UMR Paul Painleve, University of Lille 1, Cité scientifique - Bâtiment M2, 69655 Villeneuve d’Ascq Cedex, France

Received by editor(s): May 11, 2005
Received by editor(s) in revised form: April 7, 2006
Published electronically: July 6, 2006
Additional Notes: Research partially supported by the Morningside Center of Mathematics in Beijing
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.